deposit_your_work

A Thullen Type Theorem on Coherent Analytic Sheaf Extension

Files in this item

Files Size Format View
article_RIP562_part17.pdf 1.700Mb application/pdf Thumbnail

Show full item record

Item Metadata

Issue 2 Siu, Yum-Tong. (1970). "A Thullen Type Theorem on Coherent Analytic Sheaf Extension." vol. 56. no. 2, pp. 187-198.
Title: A Thullen Type Theorem on Coherent Analytic Sheaf Extension
Author: Siu, Yum-Tong
Series: The Rice University Studies, Volume 56, Number 2
Issue:
Date: 1970-04
Citation:
Description: Paper by Yum-Tong Siu
URI: http://hdl.handle.net/1911/63007

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)

  • Rice Institute Pamphlet - Rice University Studies [1441 items]